Sean Hannity has addressed widespread social media commentary regarding his raspy voice and facial puffiness, attributing the changes to a recent neck injury and subsequent medication.

The Fox News host revealed on X, formerly Twitter, that he developed a pinched nerve in his neck while training. His doctor prescribed prednisone, a corticosteroid used to reduce inflammation, which he stated led to laryngitis and facial swelling.

"I’ve already addressed this several times on my radio show, but while training, I developed a painful pinched nerve in my neck," Hannity wrote. "My doctor put me on prednisone to reduce the inflammation, and while it’s helping, it led to laryngitis and some puffiness."

Prednisone can cause side effects such as swelling and a rounder facial appearance, often referred to as "moon face," along with water retention, according to the Cleveland Clinic.

Hannity, 64, stated that he is recovering well and that the side effects of the medication have generated more online discussion than his "30 years of ratings success." He expressed appreciation for the concern and well-wishes, even from "members of the left-wing media."

"Sorry to disappoint them, but a pinched nerve, a raspy voice, and a puffy face aren’t taking me out anytime soon," he added.

He previously discussed his condition on his radio show, "Sean Hannity Show," on Monday. He also mentioned to his producer that he had a bad sinus infection that led to laryngitis. He initially opted against taking prednisone, but his doctor assured him it would not harm his vocal cords.

The commentary on Hannity's appearance gained traction after clips of him during a Tuesday interview and a segment covering primary election outcomes went viral. The topic also drew attention from "The Daily Show," with guest host Josh Johnson questioning his appearance on air.